Optimality and Existence of the Solution of Stochastic Multi-Objective Optimization Problem

Вячеслав Викторович Колбин, Даниил Сергеевич Пересторонин

Research output: Contribution to journalArticleResearchpeer-review

Abstract

This article focuses on the issue of existence of the solution and its optimality for stochastic multiobjective optimization problem. The presented results make possible to assert the existence and optimality of solutions of stochastic multiobjective optimization problem with expected value from convolution function.
Original languageEnglish
Pages (from-to)107-117
Number of pages11
JournalJournal of Algebra and Applied Mathematics
Volume17
Issue number2
StateAccepted/In press - 2019

Cite this

@article{fc61a00d54bd446a80f1b64782e63380,
title = "Optimality and Existence of the Solution of Stochastic Multi-Objective Optimization Problem",
abstract = "This article focuses on the issue of existence of the solution and its optimality for stochastic multiobjective optimization problem. The presented results make possible to assert the existence and optimality of solutions of stochastic multiobjective optimization problem with expected value from convolution function.",
author = "Колбин, {Вячеслав Викторович} and Пересторонин, {Даниил Сергеевич}",
year = "2019",
language = "English",
volume = "17",
pages = "107--117",
journal = "Journal of Algebra and Applied Mathematics",
issn = "2319-7234",
publisher = "SAS International Publications",
number = "2",

}

Optimality and Existence of the Solution of Stochastic Multi-Objective Optimization Problem. / Колбин, Вячеслав Викторович; Пересторонин, Даниил Сергеевич.

In: Journal of Algebra and Applied Mathematics, Vol. 17, No. 2, 2019, p. 107-117.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Optimality and Existence of the Solution of Stochastic Multi-Objective Optimization Problem

AU - Колбин, Вячеслав Викторович

AU - Пересторонин, Даниил Сергеевич

PY - 2019

Y1 - 2019

N2 - This article focuses on the issue of existence of the solution and its optimality for stochastic multiobjective optimization problem. The presented results make possible to assert the existence and optimality of solutions of stochastic multiobjective optimization problem with expected value from convolution function.

AB - This article focuses on the issue of existence of the solution and its optimality for stochastic multiobjective optimization problem. The presented results make possible to assert the existence and optimality of solutions of stochastic multiobjective optimization problem with expected value from convolution function.

M3 - Article

VL - 17

SP - 107

EP - 117

JO - Journal of Algebra and Applied Mathematics

JF - Journal of Algebra and Applied Mathematics

SN - 2319-7234

IS - 2

ER -